# SDR C77A20130820003

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 17091919001
- Condition: Corroded
- Location: Zone 200
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SHEAR PANEL IS CORRODED ALONG THE FWD RIVET LINE.    R & R RT SHEAR PANEL IAW SRM 51-41-01 AND 51-43-01.
